# SDR UIEA2019041503880

- Difficulty date: April 12, 2019
- Submitted: April 15, 2019
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 86,006 hours, 18,385 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Bowl
- Condition: Stripped
- Location: Air Filter
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENG PRV AIR FILTER BOWL STRIPPED. ( REMOVED AND REPLACED #1 ENG PRVC IAW B767 AMM 36-11-19. PERFORMED SATISFACTORY OPS/LEAK CHECK IAW B767 AMM 36-11-19. NO DEFECTS NOTED.  )
